# SDR UPS00831460

- Difficulty date: January 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9754002501
- Condition: Corroded
- Location: Bs 1220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, STA 1220 FRAME ABOVE LONG 34L TO LONG 36 WAS CORRODED BEYOND LIMITS.  REMOVED AND REPLACED FRAME IAW DWG 9754002 AND SRM 51-1-21.
